# SDR QXEA2012121201711

- Difficulty date: December 12, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 27,831 hours, 29,029 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO FUSELAGE TOUCHDOWN PANEL HAS NUMEROUS DENTS.  MEASURED AND EVALUATED DENTS, DENT ARE OUT OF LIMITS IAW RD 8/4-53-3036 AND RD 8/4-53-2054 DUE TO QTY SIZE AND SPACING OF DENTS.  CONFIRMED AFFECTED AREAS CRACK FREE REF 51-00-01 250-801, PT 6. NUMEROUS DENTS IN LT TOUCHDOWN PANEL ARE ACCEPTED AS IS IN A PERMANENT ALLOWANCE IAW RD 8/4-53-4957. APPLIED YELLOW DOTS IAW GPM 10.11.3. COMPLIED WITH TC RD 8/4-53-4957.
